# SDR AALA201703179027

- Difficulty date: March 15, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 67,333 hours, 8,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 16105
- Condition: Failed
- Location: Cabin
- Part time: 27,832 hours, 3,161 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHTS IN BUSINESS CLASS RIGHT AND LEFT SIDE FAILED TEST.  REMOVED AND REPLACED POWER SUPPLY M33098 AT R2 DOOR IAW AMM 33-51-06-960-802.  OPERATIONAL CHECK GOOD.
